Alert archive / Ohio / Gale Watches in 2008
Gale Watch 2, NWS Cleveland, OH
NWS Cleveland, OH issued this gale watch at Nov 14, 2008, 3:55 AM EST. It took effect at Nov 15, 2008, 4:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 14, 2008, 3:55 AM EST (08:55 UTC)
- In effect from
- Nov 15, 2008, 4:00 PM EST
- Expired
- Nov 14, 2008, 8:45 PM EST
- In force
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS71 KCLE 140855 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 355 AM EST FRI NOV 14 2008 LEZ061-142>149-162>169-141700- /O.NEW.KCLE.GL.A.0002.081115T2100Z-081116T2100Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 355 AM EST FRI NOV 14 2008 ...GALE WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON. STRONG LOW PRESSURE WILL MOVE UP THE OHIO VALLEY SATURDAY MORNING AND INTO SOUTHWEST NEW YORK SATURDAY EVENING. AS THIS LOW MOVES NEAR LAKE ERIE SATURDAY AFTERNOON...NORTHWEST WINDS WILL QUICKLY REACH GALES TO 40 KNOTS. WAVES WILL ALSO BUILD QUICKLY AND REACH 10 TO 14 FEET BY EARLY SUNDAY MORNING. THERE IS STILL SOME UNCERTAINTY IN THE EXACT TRACK OF THIS LOW...MARINERS WILL NEED TO MONITOR THE LATEST FORECASTS THROUGH THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$
3 follow-up statements
000 WHUS71 KCLE 141452 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 952 AM EST FRI NOV 14 2008 LEZ061-142>149-162>169-142300- /O.CON.KCLE.GL.A.0002.081115T2100Z-081116T2100Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 952 AM EST FRI NOV 14 2008 ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON... A GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON. STRONG LOW PRESSURE WILL MOVE UP THE OHIO VALLEY SATURDAY MORNING AND INTO SOUTHWEST NEW YORK SATURDAY EVENING. AS THIS LOW MOVES NEAR LAKE ERIE SATURDAY AFTERNOON...NORTHWEST WINDS WILL QUICKLY REACH GALES TO 40 KNOTS. WAVES WILL ALSO BUILD QUICKLY AND REACH 10 TO 14 FEET BY EARLY SUNDAY MORNING. THERE IS STILL SOME UNCERTAINTY IN THE EXACT TRACK OF THIS LOW...MARINERS WILL NEED TO MONITOR THE LATEST FORECASTS THROUGH THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$
000 WHUS71 KCLE 142033 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 333 PM EST FRI NOV 14 2008 LEZ061-142>149-162>169-150445- /O.CON.KCLE.GL.A.0002.081115T2100Z-081116T2100Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 333 PM EST FRI NOV 14 2008 ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON... A GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON. STRONG LOW PRESSURE WILL MOVE UP THE OHIO VALLEY SATURDAY MORNING AND INTO CENTRAL NEW YORK SATURDAY EVENING. AS THIS LOW MOVES NORTHEAST SATURDAY AFTERNOON...NORTHWEST WINDS WILL QUICKLY REACH GALES TO 40 KNOTS. WAVES WILL ALSO BUILD QUICKLY AND REACH 10 TO 14 FEET BY EARLY SUNDAY MORNING. THERE IS STILL SOME UNCERTAINTY IN THE EXACT TRACK OF THIS LOW...MARINERS WILL NEED TO MONITOR THE LATEST FORECASTS THROUGH THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$
000 WHUS71 KCLE 150145 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 845 PM EST FRI NOV 14 2008 LEZ061-142>149-162>169-150945- /O.UPG.KCLE.GL.A.0002.081115T2100Z-081116T2100Z/ /O.NEW.KCLE.GL.W.0018.081115T2100Z-081116T2100Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 845 PM EST FRI NOV 14 2008 ...GALE WARNING IN EFFECT FROM 4 PM SATURDAY TO 4 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 PM SATURDAY TO 4 PM EST SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. DEEPENING LOW PRESSURE WILL MOVE INTO CENTRAL NEW YORK SATURDAY EVENING CAUSING MARGINAL GALE FORCE WINDS TO DEVELOP FROM WEST TO EAST STARTING LATE SATURDAY. WAVES WILL ALSO BUILD QUICKLY AND REACH 10 TO 14 FEET BY EARLY SUNDAY MORNING. THERE IS STILL SOME UNCERTAINTY IN THE EXACT TRACK AND STRENGTH OF THIS LOW...SO MARINERS SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS THROUGH THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this gale watch went out at Nov 13, 11:42 PM EST, 4 hours 13 minutes earlier.
Area forecast discussion, Nov 13, 11:42 PM EST, 4 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 1142 PM EST THU NOV 13 2008 .SYNOPSIS... A COLD FRONT OVER THE NORTHERN PLAINS WILL CONTINUE TO APPROACH THE AREA FROM THE NORTHWEST. A WAVE OF LOW PRESSURE WILL DEVELOP ON THE FRONT AS IT CROSSES THE LOWER GREAT LAKES AND OHIO VALLEY ON FRIDAY. THE LOW WILL DEEPEN AS IT MOVES ACROSS THE EASTERN GREAT LAKES ON SATURDAY. THE COLD FRONT WILL MOVE ACROSS THE LOCAL AREA BY MIDDAY SATURDAY ALLOWING MUCH COLDER AIR TO MOVE INTO THE REGION FOR THE REMAINDER OF THE WEEKEND. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... FOR REST OF TONIGHT...RUC AND MESONAM MODELS KEEP PRECIP WEST OF AREA. LATEST RADAR IMAGES DOES SHOW EASTWARD MOVEMENT TO PRECIP OVER SOUTHERN LAKE MICHIGAN INTO IL BUT SOUTHERN END OF THIS RADAR RETURN NOT BEING SUPPORTED BY GROUND REPORTS. WILL BACK POP AND WORDING FOR AFTER MIDNIGHT TO JUST A SLIGHT CHANCE TOWARD DAYBREAK. FORECAST LOWS LOOK FAIRLY GOOD. CONCERNED THAT CURRENT TEMPS HAVE ALREADY DROPPED CLOSE TO FORECASTED LOWS AND THAT LOWS MAY GO LOWER THAN FORECAST EVEN THOUGH CLOUDS WILL INCREASE BACK LATER IN THE NIGHT. WILL TWEAK LOWS DOWN SLIGHTLY...ABOUT A DEG OR SO IN SOME AREAS. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/... VERY TOUGH FORECAST TODAY AS MODELS REMAIN ALL OVER THE PLACE AS FAR AS TIMING OF MAIN FEATURES. DIFFERENCES BETWEEN THE GFS AND NAM ARE UNUSUALLY SIGNIFICANT. GFS IS MUCH FASTER TAKING SURFACE LOW AND ASSOCIATED COLD FRONT ACROSS THE REGION FRI NIGHT INTO SATURDAY. NAM ON THE OTHER IS THE SLOWEST OFF ALL THE MODELS. TREND HAS BEEN FOR SLIGHTLY SLOWER SOLUTION THE PAST FEW RUNS. THE LAST COUPLE RUNS OF THE ECMWF HAVE BEEN CONSISTENT AND GIVE SOME SUPPORT TO THE SLOWER NAM SOLUTION. BASIS OF FORECAST TODAY WILL BE TO USE A BLEND OF THE GFS AND NAM TRENDING MORE TOWARD THE NAM. IF THIS APPROACH VERIFIES THE COLD FRONT SHOULD BE NEAR THE I-71 CORRIDOR AT 12Z SATURDAY. PLACEMENT OF THIS FRONT IS CRUCIAL BECAUSE STRONG COLD AIR ADVECTION IS EXPECTED BEHIND THE FRONT WITH A QUICK 10 TO 15 DEG DROP WITHIN AN HOUR OR TWO OF FROPA. THERE WILL LIKELY BE A GOOD 20 DEG TEMPERATURE GRADIENT ACROSS THE FORECAST AREA AT 12Z SAT. LATER SHIFTS WILL HAVE TO ADJUST FORECAST AS MODELS COME INTO BETTER AGREEMENT. WILL HAVE TO REALLY WATCH NW PA AS DOWNSLOPE FLOW COULD PUSH TEMPS WELL INTO THE 50S AHEAD OF THE FRONT. SO...EXPECT PRECIP CHANCES TO INCREASE FROM W TO E ON FRIDAY. DECENT LOW LEVEL SHEAR EXPECTED BUT LITTLE IN THE WAY OF CAPE. WILL HOWEVER KEEP THUNDER MENTIONED ALL AREAS AS A FEW STORMS REMAIN LIKELY AHEAD OF THE FRONT. MAIN PRECIP SHIELD ARRIVES FRIDAY NIGHT WITH HIGH POPS BOTH FRIDAY NIGHT AND SATURDAY. CRITICAL LOW LEVEL THICKNESSES GET COLD ENOUGH TO ALLOW THE PRECIP TO BEGIN TO MIX WITH SNOW LATE SATURDAY IN NW OH. EXPECTING MAINLY SNOW SHOWERS SATURDAY NIGHT AND SUNDAY. AGAIN...LOTS OF UNCERTAINTY AMONG MODELS SO EXACT FETCH TOUGH TO PINPOINT. AT SOME POINT THE SNOW BELT WILL LIKELY GET A DECENT SHOT OF LAKE EFFECT SNOW. FOR NOW WILL KEEP FORECAST GENERIC. LATER SHIFTS MAY HAVE TO WORRY ABOUT HEADLINES. ALSO HAVE SOME CONCERN ABOUT WINDS. HOPEFULLY WINDS WILL REMAIN LESS THAN 30 MPH IN THE WARM AIR ADVECTION FLOW TOMORROW. WINDS COULD ALSO GET GUSTY RIGHT BEHIND THE FRONT ON SATURDAY IN THE COLD AIR ADVECTION. GUID TEMPS ALL OVER THE PLACE FOR SATURDAY WITH UP TO A 10 DEG DIFFERENCE BETWEEN THE GFS AND NAM MOS. WARMER APPEARS TO BE THE WAY TO GO BASED ON A SLOWER FRONTAL MOVEMENT...ESPECIALLY IN NE OH/NW PA. GUID OTHER PERIODS OK. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... TIMING OF THE ARCTIC BLAST ON MONDAY A LITTLE SLOWER THAN YDY BUT ECMWF AND GFS IN GOOD AGREEMENT WITH THE TIMING OF THE FRONT AND DROPPING 850 TEMPS TO -12C. MODELS IN GOOD AGREEMENT MOVING HIGH ACROSS THE OHIO VALLEY/LOWER GREAT LAKES TUESDAY AFTERNOON. MODELS DIVERGE ON WEDNESDAY. BOTH MODELS MOVE LOW ACROSS THE CENTRAL LAKES WEDNESDAY...BUT GFS MUCH SLOWER...WITH LOW LINGERING OVER THE CENTRAL LAKES THROUGH THURSDAY. MODELS TREND WITH HIGH PRESSURE MOVING IN AGAIN ON FRIDAY...BUT ECMWF IS THE FASTER OF THE 2 MODELS. USED HPC WHICH USED THE GFS SOLUTION. && .AVIATION /06Z FRIDAY THROUGH TUESDAY/... MID CLOUDS ALREADY SPREADING INTO THE AREA AHEAD OF SLOW MOVING COLD FRONT. A WEAK SHORT WAVE WILL MOVE ACROSS THE FORECAST AREA OVERNIGHT BUT NO PRECIPITATION EXPECTED WITH IT...THE ECHOES ON THE RADAR SEEMS TO JUST BE CLOUDS. STRONG WINDS ALOFT NEAR TOL...ABOUT 40 KNOTS BUT WITH GUSTY WINDS AT THE SURFACE IT SHOULD BE MORE MECHANICAL TURBULENCE VERSUS LOW WIND SHEAR. THE FORECAST DILEMMA IS WILL CEILINGS AROUND 3000 FEET DEVELOP OVER A LARGE CHUNK OF THE FORECAST AREA. THE NAM AND GFS AGREE. THE RUC DEVELOPS THE LOW CLOUDS BUT MAINLY SOUTH OF THE FORECAST AREA. THE MODELS HAVE BEEN FORECASTING THE LOW CLOUDS TO DEVELOP FOR THE LAST FEW MODEL RUNS. WILL GO WITH THE LOW CLOUD DEVELOPMENT MAINLY AT INLAND LOCATIONS SOUTH OF LAKE ERIE AND THEN IMPROVING TO VFR BY EARLY FRIDAY AFTERNOON. MODEL DIFFERENCES IN THE TIMING OF THE SHOWERS WITH THE FRONT. THE GFS IS 3 TO 5 HOURS FASTER THAN THE NAM. GOING WITH A COMPROMISE AS THE NAM SEEMS TOO SLOW. NO THUNDER FORECAST AT THIS TIME BUT THAT WILL HAVE TO BE MONITORED. OUTLOOK...SECOND STRONGER FRONT WILL MOVE ACROSS THE AREA SATURDAY. EXPECT RAIN CHANGING TO SNOW LATE SATURDAY WITH LAKE EFFECT SNOW SETTING UP IN THE SNOWBELT EAST OF CLEVELAND BY SUNDAY. WILL GET A BREAK LATE SUNDAY AS WINDS TURN TO THE SOUTHWEST. BUT LAKE EFFECT SNOW TO CONTINUE ON AND OFF THROUGH TUESDAY AS AN ARCTIC FRONT MOVES ACROSS THE AREA MONDAY FOR A SECOND REINFORCING SHOT OF COLD AIR AND SETTING UP MORE LAKE EFFECT SNOW...MAINLY IN THE SNOWBELT EAST OF CLEVELAND. PLENTY OF NON VFR CONDITIONS MAINLY IN THE EASTERN PORTION OF THE FORECAST AREA. && .MARINE... THE WINDS AND WAVES SHOULD NOT BE HIGH ENOUGH IN THE NEARSHORE WATERS TO WARRANT A SMALL CRAFT ADVISORY. IT COULD BE CLOSE AND WILL NEED TO BE MONITORED. LOW TRACKS NORTHEAST ACROSS THE LAKE ON SATURDAY AND WINDS WILL PICK UP IN ADVANCE OF THE LOW AND WILL LIKELY NEED SMALL CRAFT ADVISORIES AGAIN. GALES WILL LIKELY BE NEEDED THE MIDDLE OF THE WEEKEND AS LOW PRESSURE CRANKS UP CAUSING GALE FORCE WINDS. WINDS SHOULD SUBSIDE BELOW GALES BY MONDAY BUT REMAIN UP ENOUGH FOR SMALL CRAFT ADVISORIES INTO TUESDAY. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KUBINA NEAR TERM...KUBINA SHORT TERM...KUBINA LONG TERM...DJB AVIATION...KIELTYKA MARINE...KIELTYKA/LOMBARDY
Hazardous weather outlook, Nov 13, 3:13 PM EST, 12 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 313 PM EST THU NOV 13 2008 OHZ012>014-089-PAZ001>003-142015- LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 313 PM EST THU NOV 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A STRONG COLD FRONT WILL MOVE ACROSS THE AREA SATURDAY. ACCUMULATING LAKE EFFECT SNOWS ARE LIKELY SATURDAY NIGHT AND SUNDAY. LAKE EFFECT SNOW ADVISORIES OR WARNINGS MAY BE NEEDED. ACCUMULATING LAKE EFFECT SNOW WILL REDEVELOP MONDAY NIGHT AND TUESDAY AS A SECOND PUSH OF COLD AIR MOVES ACROSS THE LOWER GREAT LAKES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-OHZ003-006>011-017>023-027>033-036>038-047- 142015- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA-HURON-MEDINA- SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE- STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- 313 PM EST THU NOV 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.